周德旭
发布时间: 2014-05-26 访问次数: 592

 周德旭,博士,教授,硕士生导师

研究兴趣:  同调代数,  环模理论

近期论文:

Lu, Dancheng; Zhou, Dexu. Componentwise linear modules over a Koszul algebra. Taiwanese Journal of Mathematics, Accepted,2013.  

  Zhou, Dexu. On lifting modules relative to the class of all singular modules. Acta Math. Vietnamica 363)(2011),637649.  

   Zhou, Dexu; Zhang, Xiaorong. Small-essential submodules and Morita duality. Southeast Asian Bull. Math.356)(2011),10511062.  

 Zhou, Dexu. When are covers relative to two classes isomorphic. Comm. Algebra 38(2010)4682-4694. (SCI. 727LN)

Zhou, Dexu; Li, Demei; Guo, Lili. Annihilator conditions relative to a class of modules, Thai J. Math. 8(3)(2010), 419-428.

Zhou, DeXu. Covering morphisms in a pushout-pullback diagram. J. Math. Res. Exposition 30(2010), no.3, 536-542.   

Zhou, Dexu; Gong, Zhiwei. On presented dimensions of modules and rings. Int. J. Math. Math. Sci. 2010, Art. ID 256267, 13 pp. doi:10.1155/2010/256267 .

● 谢燕萍;周德旭半局部环上的正交维数福建师范大学学报(自然科学版), 2013(录用).  

● 尹芳芳;周德旭由环的理想刻画的预包络福建师范大学学报(自然科学版),2013(录用).  

● 游艳艳;周德旭关于多余余满可缩模福建师范大学学报(自然科学版),2013(录用).   

 郝拉拉;周德旭.关于模序对的广义Hopfian.福建师范大学学报(自然科学版), 29(2013),no. 17-10.

 

联系方式:

 

E-mail:  dxzhou@fjnu.edu.cn

福建师范大学数学与计算机科学学院(仓山校区) 邮编:350007